... but it seems like once the sunsets my "hulk smash" anger comes out and I have mania symptoms anyine else have this issue? I'm waiting to here back from my dr's office to talk to them about it also. and I have a metallic taste in my mouth does it go away? and does anything help with it?
I just started Saphris five days ago. I was exhibiting the worst anxiety I have ever experienced in 25 years after my return from one month in South America. I was also depressed, very sensitive and crying a lot. The first day of Saphris I felt calmer than i have been in months. Day two was the same. But, the last threee days I have been too happy, (hypo-manic and getting a lot of stuff done, lol) and angry at about 5.pm. Today, I've been having blurred vision as well. I have no advice for you but I thought I would share since we have similar reactions.
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2011 • 3 answers
Posted 29 Apr 2012 • 4 answers
Posted 10 Jun 2013 • 1 answer
Posted 29 Jun 2013 • 1 answer
Bipolar Disorder - Hello all I am new here and I am struggling the last 2 weeks I don't know how to?
Posted 19 Feb 2014 • 1 answer